# SDR 9902649984

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Slant Panel
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION AT FS 700 SLANT PANELS.  REPAIRED PER EA 99-164419.  (P/N 5956065-5)
